Weakly Unambiguous Morphisms with Respect to Sets of Patterns with Constants

  • Aleksi Saarela
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 8079)

Abstract

A non-erasing morphism is weakly unambiguous with respect to a pattern if no other non-erasing morphism maps the pattern to the same image. If the size of the target alphabet is at least three, then the patterns for which there exists a length-increasing weakly unambiguous morphism can be characterized using the concept of loyal neighbors of variables. In this article this characterization is generalized for patterns with constants. Two different generalizations are given for sets of patterns.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berstel, J., Perrin, D., Reutenauer, C.: Codes and Automata. Cambridge University Press (2010)Google Scholar
  2. 2.
    Freydenberger, D., Nevisi, H., Reidenbach, D.: Weakly unambiguous morphisms. Theoret. Comput. Sci. 448, 21–40 (2012)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Freydenberger, D., Reidenbach, D.: The unambiguity of segmented morphisms. Discrete Appl. Math. 157(14), 3055–3068 (2009)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Freydenberger, D., Reidenbach, D., Schneider, J.: Unambiguous morphic images of strings. Internat. J. Found. Comput. Sci. 17(3), 601–628 (2006)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Harju, T., Karhumäki, J.: Morphisms. In: Rozenberg, G., Salomaa, A. (eds.) Handbook of Formal Languages, vol. 1, pp. 439–510. Springer (1997)Google Scholar
  6. 6.
    Head, T.: Fixed languages and the adult languages of 0L schemes. Int. J. Comput. Math. 10(2), 103–107 (1981)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Mateescu, A., Salomaa, A.: Aspects of classical language theory. In: Rozenberg, G., Salomaa, A. (eds.) Handbook of Formal Languages, vol. 1, pp. 175–251. Springer (1997)Google Scholar
  8. 8.
    Reidenbach, D.: Discontinuities in pattern inference. Theoret. Comput. Sci. 397(1-3), 166–193 (2008)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Reidenbach, D., Schneider, J.: Restricted ambiguity of erasing morphisms. Theoret. Comput. Sci. 412(29), 3510–3523 (2011)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Schneider, J.: Unambiguous erasing morphisms in free monoids. RAIRO Inform. Theor. Appl. 44(2), 193–208 (2010)MATHCrossRefGoogle Scholar
  11. 11.
    Shallit, J., Wang, M.W.: On two-sided infinite fixed points of morphisms. Theoret. Comput. Sci. 270(1-2), 659–675 (2002)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Aleksi Saarela
    • 1
  1. 1.Department of Mathematics and StatisticsUniversity of TurkuTurkuFinland

Personalised recommendations